The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Full-Text PDF (1200 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 1, 1986, pp. 55–71
DOI: 10.4171/RMI/25

Published online: 1986-03-31

Lifting Properties, Nehari Theorem and Paley Lacunary Inequality

M. Cotlar[1] and C. Sadosky[2]

(1) Central University of Venezuela, Caracas, Venezuela
(2) Howard University, Washington, USA

A general notion of lifting properties for families of sesquilinear forms is formulated. These lifting properties, which appear as particular cases in many classical interpolation problems, are studied for the Toeplitz kernels in $\mathbb Z$, and applied for refining and extending the Nehari theorem and the Paley lacunary inequality.

No keywords available for this article.

Cotlar M., Sadosky C.: Lifting Properties, Nehari Theorem and Paley Lacunary Inequality. Rev. Mat. Iberoam. 2 (1986), 55-71. doi: 10.4171/RMI/25